Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Remarks on subsequences, subseries and rearrangements


Authors: M. Bhaskara Rao, K. P. S. Bhaskara Rao and B. V. Rao
Journal: Proc. Amer. Math. Soc. 67 (1977), 293-296
MSC: Primary 40A05
MathSciNet review: 0493027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we shall evaluate the measure theoretic, as well as topological (Baire category theoretic) complexity of the set of convergent subsequences of a given sequence of real numbers. Similar problems regarding subseries and rearrangements of a given series are also discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40A05

Retrieve articles in all journals with MSC: 40A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0493027-2
PII: S 0002-9939(1977)0493027-2
Article copyright: © Copyright 1977 American Mathematical Society